# SDR COMA2011111770047

- Difficulty date: November 13, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 19,505 hours, 13,850 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NWS CAUTION MSG AFTER T/O, WOULD NOT RESET.  EMERGENCY DECLARED, QRH PROCEDURES FOLLOWED FOR LANDING.  A/C LANDED SAFELY IN PHL.  PERFORMED SYSTEM RESET FOR THE NOSE WHEEL STEERING IAW CRJ 700 FIM.  OPS CHECK GOOD.
